# SDR V0XD20180919003

- Difficulty date: September 14, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N175GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10297
- Aircraft time: 23,966 hours, 16,218 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: MM67097111005
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT WATER LINE BRACKET BETWEEN FS 1144 AND FS 1162 AT STR 9L CRACKED. REMOVED AND REPLACED WATER LINE BRACKET(P/N:MM670-97111-005) IAW SRM 51-42-06, 51-42-21, AND 51-40-11.
